RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 144, Number 3  


Hochschild Cohomology of the Algebra of Smooth Functions on the Torus
V. V. Zharinov
435
The Riemann Problem and Matrix-Valued Potentials with a Convergent Baker–Akhiezer Function
A. V. Domrin
453
Phase Condition for the Grover Algorithm
D. Li, X. Li, H. Huang
472
Applying the Pfaffianization Procedure to the Two-Dimensional Leznov Lattice
J. Zhao, X. Hu, H. Tam
484
Relativistically Covariant Quantum Field Theory of the Maslov Complex Germ
O. Yu. Shvedov
492
dS–AdS Structures in Noncommutative Minkowski Spaces
M. A. Olshanetsky, V.-B. K. Rogov
513
Spectrum of a Model Operator in the Perturbation Theory of the Essential Spectrum
G. R. Yodgorov, M. I. Muminov
544
Additional Curvature of Spinning-Particle Trajectories Proportional to the Trajectory Torsion
N. R. Sadykov
555
Tree Growth Parameter in the Eden Model on Face-Centered Hypercubic Lattices
V. E. Zobov, M. A. Popov
564
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019